Commentarii Mathematici Helvetici

, Volume 70, Issue 1, pp 1–9

Harmonic cohomology classes of symplectic manifolds

  • Olivier Mathieu
Article

DOI: 10.1007/BF02565997

Cite this article as:
Mathieu, O. Commentarii Mathematici Helvetici (1995) 70: 1. doi:10.1007/BF02565997
  • 116 Downloads

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • Olivier Mathieu
    • 1
    • 2
  1. 1.Rutgers UniversityHill CenterNew BrunswickUSA
  2. 2.U.A. 1 du CNRSStrasbourgFrance

Personalised recommendations